# SDR AALA20170611001

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,852 hours, 24,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SKIN CRACKS LOCATED AT BS 1474, MEASURING 1 INCH AND 1/2 INCH PREVIOUSLY INTERIM REPAIRED IAW 53-30-00-4.  PERMANENT REPAIR IAW EA 270647A, SRM 53-01-00, DWG 53-30-00-02, AND DWG 51-60-00-04.  AIRCRAFT WAS GROUNDED.
